# SDR 237TR0005

- Difficulty date: May 1, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,230 hours, 31,829 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Transmitter
- Condition: Loose
- Location: Lt Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LT ENGINE WOULD NOT MAKE TARGET EPR ON TAKE OFF ROLL.  FOUND B-NUT ON EPR TRANSMITTER LOOSE.  REINSTALLED/TORQUED LINE.  OPS CHECKS NORMAL.
